# SDR DALA2020021101072

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-WRITE FROM NRC 0415: INITIAL INSPECTION: BEND EXTERNAL LOWER PREVIOUS REPAIR AT FWD ENTRANCE DOOR (L1) (PTAS)". REASON FOR RE-WRITE: PREVIOUS REPAIR CANT BE CONFORMED.SUMMARY OF NRC 1132: EXTERNAL LOWER SKIN AT FWD ENTRANCE DOOR ( L1) WAS REPAIRED PER MD-90 SRM VOL 1 52-01-01 FIG 16 LOG-PAGE UPDATED @ 10FEB20 (1484442)
